Perturbative and nonperturbative fermionic quasinormal modes of Einstein-Gauss-Bonnet-AdS black holes

Gonzalez, PA; Vasquez, Y; Villalobos, RN

Más información

Título según WOS: Perturbative and nonperturbative fermionic quasinormal modes of Einstein-Gauss-Bonnet-AdS black holes
Título según SCOPUS: Perturbative and nonperturbative fermionic quasinormal modes of Einstein-Gauss-Bonnet-AdS black holes
Título de la Revista: PHYSICAL REVIEW D - PARTICLES, FIELDS, GRAVITATION AND COSMOLOGY
Volumen: 98
Número: 6
Editorial: AMER PHYSICAL SOC
Fecha de publicación: 2018
Idioma: English
DOI:

10.1103/PhysRevD.98.064030

Notas: ISI, SCOPUS